# SDR DALA2020032001959

- Difficulty date: March 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 IN REF. TO NRC # 00474. CORROSION OUT OF LIMITS ON STA 377 LBL 11.5 TO LBL 13 AND LBL 54 TO LBL 55. AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00552 CORROSION LEVEL 2 ON STA 377 LBL 11.5 TO LBL 13 AND LBL 54 TO LBL 55. AT PAX CABIN. W1. WAS REPAIRED PERMANENTLY PER B757-300 SRM PROCEDURE 8 AND ER/A 585911-14 REV. ORG SECTION I. (1532874)
